Research Article Open Access

Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems

Yongxi Jiang1, Tianxiu Luand2 and Xiaofang Yang1
  • 1 Sichuan University of Science and Engineering, China
  • 2 Key Laboratory of Higher Education of Sichuan Province for Enterprise Informationalization and Inter, China

Abstract

In this study, several kinds of distributional chaos are defined in a non-autonomous discrete system and the chaotic behavior of the mapping sequence fn, ∞ = (fn, fn+1···), ∀n ∈ N (N is a set of natural numbers) is studied. Then, the uniform distributional chaos and maximal distributional chaos of the compound system deduced by f1, ∞ are discussed

Journal of Mathematics and Statistics
Volume 17 No. 1, 2021, 73-81

DOI: https://doi.org/10.3844/jmssp.2021.73.81

Submitted On: 10 May 2021 Published On: 4 November 2021

How to Cite: Jiang, Y., Luand, T. & Yang, X. (2021). Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems. Journal of Mathematics and Statistics, 17(1), 73-81. https://doi.org/10.3844/jmssp.2021.73.81

  • 696 Views
  • 369 Downloads
  • 0 Citations

Download

Keywords

  • Non-Autonomous Discrete Systems
  • Distributional Chaos
  • Compound System